# SDR SWAA040165

- Difficulty date: January 16, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 55,516 hours, 42,493 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602
- Condition: Delaminated
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING NR 4 SLAT T/E WEDGE UPPER INBOARD SURFACE DELAMINATED.  REPAIRED SLAT WEDGE PER EA.
